ive been taking it since last fri morning..does it take long for it to work or should i see changes very fast? i feel better, am just wondering if its due to the weather changing from hot to cool or the new med.i was using my duoneb at least 3 times a day and since i started taking symbacort ive only used it once since last fri. thanx for any tips or help you can give me on this.
I hope you are better.
Further down it says it may take up to a week... I guess you are fortunate.
I believe you should read the following information ... with all due respect, I believe it is important:
HOW TO USE:
Read the Medication Guide provided by your pharmacist before you start using this medication and each time you get a refill. Read the patient instructions for directions on how to use this inhaler properly. If you have any questions, ask your doctor or pharmacist.
Follow the instructions for priming the inhaler if you are using it for the first time, if you have not used it for more than 7 days, or if the inhaler was dropped. When priming the inhaler, make sure to spray away from the face so that you do not get the medication into your eyes.
Shake the inhaler well for 5 seconds before each use. Inhale this medication by mouth as directed by your doctor, usually twice daily (in the morning and evening, 12 hours apart).
Gargle and rinse your mouth with water after using this medication to help prevent irritation and yeast infections (thrush) in the mouth and throat. Do not swallow the rinse water.
Clean the inhaler once a week with a dry cloth. Do not take the inhaler apart.
The dosage is based on your medical condition and response to treatment.
Use this medication regularly in order to get the most benefit from it. This medication works best if used at evenly spaced intervals. To help you remember, use it at the same times each day. Do not increase your dose, use this medication more frequently, or stop using it without first consulting your doctor. Also, do not use other long-acting beta agonists while using this medication.
If you are regularly using a different corticosteroid taken by mouth (such as prednisone), you should not stop using it unless directed by your doctor. You may have withdrawal symptoms if the drug is suddenly stopped. Some conditions (such as asthma, allergies) may become worse when the drug is suddenly stopped. To prevent withdrawal symptoms (such as weakness, weight loss, nausea, muscle pain, headache, tiredness, dizziness), your doctor may direct you to slowly lower the dose of your old medication after you begin using this product. Consult your doctor or pharmacist for more details, and report any withdrawal reactions immediately. See also Precautions section.
If you have been using a quick-relief inhaler (such as albuterol, also called salbutamol in some countries) on a regular daily schedule (such as 4 times daily), you must stop this schedule and only use the quick-relief inhaler as needed for sudden shortness of breath/asthma attacks. Consult your doctor for details.
"It may take 1 week or longer before you get the full benefit of this drug. Tell your doctor if your condition persists or worsens."
Learn which of your inhalers you should use every day and which you should use if your breathing suddenly worsens. Ask your doctor what to do if you have worsening cough or shortness of breath, wheezing, increased sputum, worsening peak flow meter readings, increased use of your quick-relief inhaler, or if your quick-relief inhaler does not seem to be working well. Learn when you can self-medicate and when you should get medical help right away.
This med works to help maintain good breathing but it doesnt work as fast as your rescue inhaler. Be sure that you still have albuterol or whatever your Dr wants you to use in the event that you have an attack. Be sure you rinse your mouth each time you use the symbicort to prevent thrush.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 1 answer
Posted 17 Jul 2011 • 4 answers
Posted 1 Sep 2013 • 4 answers
Posted 9 May 2014 • 3 answers
Posted 11 Sep 2015 • 2 answers